Jump to ContentJump to Main Navigation

Theoretical Linguistics

An Open Peer Review Journal

Editor-in-Chief: Krifka, Manfred

Ed. by Gärtner, Hans-Martin

4 Issues per year

IMPACT FACTOR increased in 2013: 1.000
Rank 41 out of 169 in category Linguistics in the 2013 Thomson Reuters Journal Citation Report/Social Sciences Edition
ERIH category 2011: INT1

VolumeIssuePage

Issues

Multidimensional scaling and other techniques for uncovering universals

William Croft1 / Keith Poole2

1 University of New Mexico,

2 University of California, San Diego,

Citation Information: Theoretical Linguistics. Volume 34, Issue 1, Pages 75–84, ISSN (Online) 1613-4060, ISSN (Print) 0301-4428, DOI: 10.1515/THLI.2008.007, July 2008

Publication History

Published Online:
2008-07-11

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.